# SDR UPS06448176

- Difficulty date: October 3, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT CREW SERVICE DOOR AND CABIN OVERHEAD INOP.  CREW SVC DOOR SILL EMERG LT PWR PACK AND CABIN OVERHEAD CEILING EMERGENCY LT PWR PACK REPLACED.  EMERGENCY LT SYSTEM, OPS CK NORMAL.
